# SDR ASAA2023040942814

- Difficulty date: April 9, 2023
- Submitted: April 13, 2023
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 54,995 hours, 16,401 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989085
- Part serial: 21208
- Condition: Faulted
- Location: Lt Ecs Bay
- Part time: 4,568 hours, 1,331 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ZONE TEMP LIGHT ILLUMINATES UPON RECALL. EXTINGUISHES UPON MASTER CAUTION RESET. GROUNDED - YES.  REMOVED AND REPLACED ZONE TRIM AIR MODULATING VALVE FOR CONT CAB REF B737-800 AMM 21-61-21/401.
